# SDR R61A201507120511

- Difficulty date: July 12, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 28,163 hours, 21,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT SEAT TRACK, FRAME 12-20 IS CORRODED.  MAINTENANCE R & R THE SEAT TRACK IAW SRM 51-43-03, 51-43-04, AND 51-21-02.
